Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes reddish brown vaginal discharge and back pain ? Are these symptoms of pregnancy or side effects of clomid ?

I normally have very heavy peroid and very painfull. I have now been on what I though was my peroid for five days and it still light with brown reddish blood . I also normal have sore breast andi don t have them this time. I do have back pain and a dull ach on my left side I have been on clomin but that finshed two months ago I did a pregnant test today and iit came back negative but I just don t feel the same as I normal do on my peroid what do you think could I be pregnat
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly if you didnt miss a period,however it may be,it arrived on time,then chances of pregnancy are low.However,since you're on clomiphene therapy you could be ovulating well hence,pain.If your test is negative,pregnancy is not likely.I suggest you monitor yourself.As long you have a period of 3-5 days,on the expected date,pregnancy is less likely.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor